MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE 0 DEG RIGHT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE 0 DEG RIGHT CUT BLOCK; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2544-00-015
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During an attune ps fb surgery, post proximal tibia resection through the "attune 0 deg right cut block", a new single use "locking pin" was jammed in the "cut block" with no option of removal.The surgeon complained that this has happened before and even though he managed to dislodge the "cut block" with no fragments left in the patient, no extra surgery time lost or any damage done to the patient, the surgeon requested the items be inspected further.The surgery went on with no additional issues and to a satisfactory final outcome as far as the surgeon was concerned.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned devices confirmed the reported event.The fixation pin was broken and stuck in one of the pin holes of the cutting block.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE 0 DEG RIGHT CUT BLOCK
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11282470
Report Number1818910-2021-02450
Device Sequence Number4371663
Product Code HTZ
UDI-Device Identifier10603295421191
UDI-Public10603295421191
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-015
Device Catalogue Number254400015
Device Lot NumberPG246749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 01/28/2021
Supplement Date Received by Manufacturer01/28/2021
03/10/2021
03/23/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date02/10/2021
03/12/2021
03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR